Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (212 KB) | Table of Contents | RSMUP summary
Volume 123, 2010, pp. 141–167
DOI: 10.4171/RSMUP/123-7

Fair-Sized Projective Modules

Pavel Příhoda[1]

(1) Department of Algebra, Charles University, Sokolovská 83, 186 75, PRAGUE, CZECH REPUBLIC

We investigate a condition on particular chains of ideals that allows us to determine properties of infinitely generated modules over noetherian rings. The results apply to semilocal noetherian rings, integral group rings of finite groups and universal enveloping algebras of solvable Lie algebras of finite dimension.

No keywords available for this article.

Příhoda P. Fair-Sized Projective Modules. Rend. Sem. Mat. Univ. Padova 123 (2010), 141-167. doi: 10.4171/RSMUP/123-7